# SDR SWAA2021070892303

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 75,523 hours, 44,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR RETENTION CLIP ON FWD SERVICE DOOR WILL NOT HOLD GIRT BAR IN PLACE. / [01] ADJUSTED GIRT BAR RETENTION CLIPS ON FWD SERVICE DOOR IN REF TO AMM 25-66-01. OPS TEST NORMAL AT THIS TIME
